# SDR DALA2025041402906

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 59,612 hours, 27,513 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Part serial: 0E313
- Condition: Faulted
- Location: Anti-Skid
- Part time: 107,664 hours, 14,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5652 -DIV/DE- CREW DIVERTED TO ATL DUE TO ANTISKID MESSAGE IN FLIGHT. C/W QRH. UNEVENTFUL LANDING. CORRECTIVE ACTION: R/R NBR 3 A/S XDCR AND ANTISKID AUTOBRAKE CONTROL UNIT.
